Lp-estimates for riesz transforms on forms in the poincaré space

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


Using hyperbolic form convolution with doubly isometry-invariant kernels, the explicit expression of the inverse of the de Rham laplacian Δ acting on m-forms in the Poincaré space ℍn is found. Also, by means of some estimates for hyperbolic singular integrals, Lp- estimates for the Riesz transforms ∇iΔ-1, i ≤ 2, in a range of p depending on m, n are obtained. Finally, using these, it is shown that A defines topological isomorphisms in a scale of Sobolev spaces Hm,ps(ℍn) in case m ≠ (n ± 1)/2, n/2.
Original languageEnglish
Pages (from-to)153-186
JournalIndiana University Mathematics Journal
Publication statusPublished - 28 Apr 2005


  • Hodge-de Rham laplacian
  • Hyperbolic form convolution
  • Riesz transforms
  • Sobolev spaces


Dive into the research topics of 'L<sup>p</sup>-estimates for riesz transforms on forms in the poincaré space'. Together they form a unique fingerprint.

Cite this